# SDR SWIA201024262

- Difficulty date: May 19, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 18,463 hours, 15,755 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 873779
- Condition: Failed
- Location: Left
- Part time: 18,448 hours, 15,748 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE VIBRATION, ITT OVERTEMP, AND LOSS OF OIL PRESSURE ON CLIMBOUT.  (FLT 6641)  REPLACED THE LEFT ENGINE ASSEMBLY.   P/N ON (ENGINE) CF34-3B1  S/N OFF 873779.
